# SDR AALA20031382

- Difficulty date: December 4, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  CEILING EMERGENCY LIGHTS AT ROWS 18-21 INOPERATIVE. RESEATED BATTERY PACK IN S3-334 FOR CEILING EMERGENCY LIGHTS AT ROWS 18-21. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
